# SDR 00FDEA00682

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 9,234 hours, 4,274 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Controller
- Condition: Odor
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

ESS TR ADVISORY AND SMELL OF ELECTRICAL INSULATION.  REMOVED AND REPLACED NR 1 & NR 2 T/R PER MM 24-32-00-5.
